# SDR BSYR20080002

- Difficulty date: January 15, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- Aircraft time: 13,553 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521RS
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LCK THE RIGHT ALTERNATOR CIRCUIT BREAKER POPPED.  AIRCRAFT RETURNED TO LCK WHERE MAINTENANCE CHANGED ALTERNATOR, OPS CHECKS GOOD.
